The number of k-ary, (k + 1)-free divisors of an integer.
Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 15-35
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__276_151598,
author = {D. Suryanarayana and V. Siva Rama Prasad},
title = {The number of k-ary, (k + 1)-free divisors of an integer.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {15--35},
year = {1975},
volume = {276},
zbl = {0303.10044},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__276_151598/}
}
D. Suryanarayana; V. Siva Rama Prasad. The number of k-ary, (k + 1)-free divisors of an integer.. Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 15-35. http://geodesic.mathdoc.fr/item/JRAM_1975__276_151598/